# SDR USAA990364

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-C CHECK, VISUAL INSPECTION, FOUND A .125 INCH CRACK AT BS 727 LEFT STRINGER 18A OUTER CHORD FRAME.  INSTALLED NEW CHORD PER EO 5394G068 AND EO 5394G076.  (M)
